Rapper Lil Xan hospitalised for Cheetos overdose

2018-09-26 17:48
 
Lil Xan

Cape Town - It’s not terribly unusual to associate rappers with drugs – but this must be the first time a salty snack appears to be the drug of choice.

American rapper Lil Xan, whose real name is Diego Leanos, recently shared a picture on Instagram taken from the back of an ambulance with his five million followers, informing them that he was being hospitalised after eating too many Hot Cheetos – a snack similar to NikNaks – that have a spicy flavoured.

“I was in the hospital, not doing any drugs, but I guess I ate, uh, too many [Flamin’] Hot Cheetos and it . . . ripped something in my stomach open, so I puked a little blood,” he said on Instagram.

After recovering, the 22-year-old started plugging his latest tour, Billboard reports.

SEE THE POST:

This isn’t the first time Cheetos made headlines for all the wrong reasons. In June a 17-year-old girl’s gall bladder had to be removed and her mom, Rene Craighead, blamed salty snacks her daughter had indulged in over the years.

The girl, from Memphis, Tennessee, had allegedly eaten four big bags of hot snacks – including Flamin’ Hot Cheetos – a week for several years, USA Today reports, and had to be rushed to hospital with severe stomach cramps.

Doctors say these kinds of snacks can easily be detrimental to a child’s health – though Frito-Lay, the company that makes Cheetos, sees no reason to change the recipe.

“At Frito-Lay food safety is always our number one priority, and our snacks meet all applicable food-safety regulations as well as our rigorous quality standards. Some consumers might be more sensitive to spicy foods than others and might choose to avoid spicier snacks due to personal preference,” a company spokesperson told Fox News

Sources: HipHopDX, Fox News, USA Today, Billboard

Read more on:    lil xan  |  celebrities

NEXT ON CHANNELX
There are new stories on the homepage. Click here to see them.